# SDR MASA98005

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6YV
- Make and model: Beech 1900D
- Aircraft serial: UE6
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Condition: Worn
- Location: Pilots Rt Brake
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5392 - BOS-PQI - CAPTAIN REPORTED LOSS OF RT BRAKES ON CAPTAINS SIDE ON LANDING.  MAINTENANCE REMOVED AND REPLACED THE MASTER CYLINDER.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
